Some Derived Sequences of K-Jacobsthal and K-Jacobsthal Lucas
T. Ragunathan1, G. Srividhya2
1T. Ragunathan, Department of Mathematics, PGP College of Arts and Science, Namakkal (Tamil Nadu), India.
2G. Srividhya, Department of Mathematics, Government Arts College, Trichy (Tamil Nadu), India.
Manuscript received on 15 December 2019 | Revised Manuscript received on 22 December 2019 | Manuscript Published on 31 December 2019 | PP: 78-80 | Volume-9 Issue-1S6 December 2019 | Retrieval Number: A10151291S619/19©BEIESP | DOI: 10.35940/ijeat.A1015.1291S619
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this article we present incredible associated some derived sequences of – Jacobsthal and – Jacobsthal Lucas numbers and we give Diophantine triples for with the property .
Keywords: Derived K-Jacobsthal Numbers, Derived K-Jacobsthal Lucas Numbers.
Scope of the Article: Cryptography and Applied Mathematics